# SDR DALA2015110206683

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 38,175 hours, 17,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT VERTICAL LENS DOES NOT HAVE AN ARROW ON IT.  R & R EXIT LIGHT LENS.
